It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-12-2009, 05:39 AM   #1
Senior Veteran
(female)
 
Join Date: Nov 2004
Posts: 716
sammi2 HB Usersammi2 HB Usersammi2 HB User
visual problems with med's

Has anyone had visual problems or vertigo after starting meds for Hashimoto's? I've tried synthetic & Armour very low dose, 1/2 gr I think. After couple weeks I started having double vision, blurred vision, couldn't focus my eyes nausea. It lasted a few hours & felt similar to a vertigo attack. Doc said he's never heard of such a thing. Every time I've tried thyroid med's I have similar reaction. Surely I'm not the only person that has had this problem. I do have autonomic nervous system dysfunction which may be the cause. Thanks.

 
Old 08-12-2009, 08:56 AM   #2
Senior Veteran
(female)
 
Join Date: May 2008
Location: AZ
Posts: 2,255
javelina HB Userjavelina HB Userjavelina HB User
Re: visual problems with med's

Hi Sammi,

Whenever anyone has difficulty tolerating thyroid hormones it's recommended you check your adrenal function, preferably with a saliva cortisol test. If your adrenals are fatigued you will not be able to transfer T3 into your cells for metabolic health and you need to treat the adrenals before getting on thyroid hormones.

I've got autonomic dyfunction as well (POTS) and I'm pretty convinced now that my dysautonomia was a result of my long-undiagnosed hypothyroidism. But check those adrenals as they are part of the big picture. Many with dys have adrenal issues. Are you taking florinef by any chance?

 
Sponsors Lightbulb
   
Old 08-12-2009, 10:04 AM   #3
Senior Veteran
(female)
 
Join Date: Nov 2004
Posts: 716
sammi2 HB Usersammi2 HB Usersammi2 HB User
Re: visual problems with med's

I couldn't take it either. It caused severe headaches. I had my adrenals checked & they are fatigued. I'm trying an adrenal rebuilder in hope that it will work. Thanks.

 
Old 08-12-2009, 10:38 AM   #4
Senior Veteran
(female)
 
Join Date: May 2008
Location: AZ
Posts: 2,255
javelina HB Userjavelina HB Userjavelina HB User
Re: visual problems with med's

Have you tried a very small psyiologic dose of hydrocortisone? That's generally what's recommended for fatigue. You start at a very tiny dose and slowly increase to what your adrenals would normally put out. The OTC stuff works for some too but I think the best thing is to replace your missing cortisol.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
visual vertigo dizzyblonde24 Dizziness / Vertigo 50 03-31-2011 07:14 PM
Visual Trouble...need feedback! scurfy Inner Ear Disorders 21 11-20-2006 06:31 AM
New with questions about labs and visual problems Lesley1954 Lyme Disease 6 07-05-2005 04:26 AM
Visual Vestibular Rehabilitation Therapy dizzy_dave Inner Ear Disorders 11 06-15-2005 04:57 AM
visual vertigo update Billy2310 Dizziness / Vertigo 65 02-07-2005 01:47 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (631), FinnMaid (313), Reece (225), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (47), Bran'sNana (44)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 01:29 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!